Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#302464] of Colleen M Robles

Papers Published

  1. Robles, C, The adjoint variety of SLm+1C is rigid to order three, Differential Geometry and its Applications, vol. 26 no. 6 (December, 2008), pp. 683-696, ISSN 0926-2245 [doi]
    (last updated on 2017/12/13)

    Abstract:
    I prove that the adjoint variety of SLm + 1 C in P (slm + 1 C) is rigid to order three. © 2008 Elsevier B.V. All rights reserved.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320